# SDR IPXA2019062874794

- Difficulty date: June 4, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: A5461237120140
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C,  NR 2 PYLON ACCESS PANEL 424CR SUPPORT STRUCTURE, FORWARD UPPER CORNER REENFORCING CLIP WAS CRACKED. REMOVED AND REPLACED THE FISHPLATE PER SRM 51-40-21, AND DWG A54612371.
